# SDR DALA2020012000386

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,535 hours, 27,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 LT SIDE IN OPEN O/B HOLE A. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT, AA 5311-01171, SB A320-53-1264, AD-2018-06-04 IN AIR CONDITIONING BAY (2 EA) D=0.135 INCH. (CRACK DIRECTIONS 6 AND 12 O CLOCK VIEW LOOKING FORWARD). ACCOMPLISHED REPAIR ON FRAME 36 LT SIDE IN ACCORDANCE WITH CARD 5311-01171-04A AND PRI 584381-14AD AND ER/A #584381-14AD.
